# SDR 99ZZZX528

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 8210393
- Condition: Worn
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT CAME IN FOR REPAIR DUE TO TORQUE FLUX AT BENCH TEST WHILE TESTING UNIT FEATHERING OPERATION.  NOTICED SIGNIFICANT VIBRATION WITH A MARKED INCREASE IN THE INTERNAL LEAKAGE AS SPEED LEVER WAS MOVED TOWARDS FEATHER STOP.  AT TEAR DOWN INSPECTION, FOUND EXCESSIVE WEAR AT TIP OF IDLER GEAR STUD AND BASE.  BASE PLATE WEAR IS AT POINT OF IDLER GEAR STUD INSERTION INTO BASE.  IDLER GEAR POCKET SHOWS SIGNS OF EXCESSIVE GEAR RUB.  SUBMITTER SUSPECTED IDLER STUD MOVING BACK AND FORTH WITH DIFFERENT PRESSURE LOADS AND FLOW.
